Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
25 Posts
Discussion Starter · #1 ·
My doctor had me try this new Antidepressant Drug last week called Lexapro and it didn't go to well. I had a laxative effect and didn't feel myself at all. The feelings (very tired,had nausea,very spacey)lasted about 24 hours. My doctor said it didn't have any GI side effects. Well it did!! So I wanted to warn everyone.Has anyone else tryed this new drug yet? If so what type of reaction did you have? Please let me know.Thanks
 

·
Registered
Joined
·
25 Posts
Discussion Starter · #3 ·
TomThe laxative effects started about an hour after I took the med. But didn't last long. But I had a lot of discomfort afterwards which lasted a couple hours. So I don't know if anyone who is IBS-C would want to take this med!
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top